MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH COMPACT CYSTOSCOPE, 7, 7.9 FR. X 160 MM, 4.2 FR. CHANNEL, ANGLED OCULAR

OLYMPUS WINTER & IBE GMBH COMPACT CYSTOSCOPE, 7, 7.9 FR. X 160 MM, 4.2 FR. CHANNEL, ANGLED OCULAR
Model Number A37026A
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Event or Problem Description
The service center was informed that a patient contracted a pseudomonas infection after undergoing an unspecified procedure with the cystoscope.The user facility reported that there was blood in the patient¿s urine.The patient¿s course of treatment is unknown.As part of our investigation , the service center followed up with the customer to obtain additional information regarding the reported event and was informed that the source of the infection has not been determined as an investigation is ongoing.In addition, an endoscopy support specialist (ess) was dispatched on (b)(4) 2020, to observe the user facility¿s reprocessing methods and provide an in-service.The ess reported that there were no reprocessing deviations noted with the facility¿s reprocessing practices.However, an in-service was provided that included reprocessing training, brushing, flushing and sterilization.The scope was returned to the service center and is pending physical evaluation and microbial testing.The scope will be sent to an independent laboratory for microbial testing.This is 2 of 2 reports.

Brand Name
COMPACT CYSTOSCOPE, 7, 7.9 FR. X 160 MM, 4.2 FR. CHANNEL, ANGLED OCULAR
Common Device Name
COMPACT CYSTOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key9801497
Report Number2951238-2020-00356
Device Sequence Number13599710
Product Code GCP
UDI-Device Identifier04042761023221
UDI-Public04042761023221
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA37026A
Device Catalogue NumberA37026A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2020
Event Location Hospital
Date Report to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;